# SDR 9807601156

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 2450 · AC Power Distribution System
- Part: Rccb
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, LOST GROUND SERVICE BUS, VIDEO SYSTEM BECAME INOPERATIVE AND ALSO TOILETS.  WATER QUANTITY INDICATED ZERO AND WATER PRESSURE INDICATED LOW.  FLIGHT DIVERTED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED RCCB BI-339, OPERATIONAL CHECK NORMAL.
